IDEAS home Printed from https://ideas.repec.org/p/cor/louvco/1984033.html
   My bibliography  Save this paper

Values of markets with satiation or fixed prices

Author

Listed:
  • AUMANN, R.J.
  • DREZE, J.H.

Abstract

No abstract is available for this item.

Suggested Citation

  • Aumann, R.J. & Dreze, J.H., 1984. "Values of markets with satiation or fixed prices," CORE Discussion Papers 1984033, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  • Handle: RePEc:cor:louvco:1984033
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Jorge Rivera & Michael Florig, 2004. "Indivisible Goods and Fiat Money," Econometric Society 2004 Latin American Meetings 167, Econometric Society.
    2. Herings, P. Jean-Jacques & Konovalov, Alexander, 2009. "Constrained suboptimality when prices are non-competitive," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 43-58, January.
    3. Florig, Michael, 2001. "Hierarchic competitive equilibria," Journal of Mathematical Economics, Elsevier, vol. 35(4), pages 515-546, July.
    4. repec:hal:journl:halshs-00101189 is not listed on IDEAS
    5. Allouch, Nizar & Le Van, Cuong, 2008. "Walras and dividends equilibrium with possibly satiated consumers," Journal of Mathematical Economics, Elsevier, vol. 44(9-10), pages 907-918, September.
    6. Le Van, Cuong & Minh, Nguyen Ba, 2007. "No-arbitrage condition and existence of equilibrium with dividends," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 135-152, February.
    7. Florig, Michael & Meddeb, Moncef, 2007. "Slack in incomplete markets with nominal assets: A symmetric proof," Journal of Mathematical Economics, Elsevier, vol. 43(5), pages 640-655, June.
    8. Einy, Ezra & Shitovitz, Benyamin, 2001. "Private Value Allocations in Large Economies with Differential Information," Games and Economic Behavior, Elsevier, vol. 34(2), pages 287-311, February.
    9. Konovalov, Alexander & Marakulin, Valeri, 2006. "Equilibria without the survival assumption," Journal of Mathematical Economics, Elsevier, vol. 42(2), pages 198-215, April.
    10. Barbera, Salvador & Jackson, Matthew O, 1995. "Strategy-Proof Exchange," Econometrica, Econometric Society, vol. 63(1), pages 51-87, January.
    11. Jorge Rivera C. & Francisco Martínez, 2005. "Consumption rigths: a market mechanism to redistribute wealth," Working Papers wp215, University of Chile, Department of Economics.
    12. Konovalov, A. & Marakulin, V., 2001. "Equilibria Without the Survival Assumption : A Non-Standard Analysis Approach," Discussion Paper 2001-34, Tilburg University, Center for Economic Research.
    13. Moreno, Diego & Shitovitz, Benyamin & Einy, Ezra, 1999. "Fine value allocations in large exchange economies with differential information," UC3M Working papers. Economics 6128, Universidad Carlos III de Madrid. Departamento de Economía.
    14. Urai, Ken & Murakami, Hiromi, 2016. "Replica core equivalence theorem: An extension of the Debreu–Scarf limit theorem to double infinity monetary economies," Journal of Mathematical Economics, Elsevier, vol. 66(C), pages 83-88.
    15. Konovalov, A., 1998. "Core Equivalence in Economies With Satiation," Discussion Paper 1998-80, Tilburg University, Center for Economic Research.
    16. repec:eee:mateco:v:72:y:2017:i:c:p:145-153 is not listed on IDEAS
    17. Manjunath, Vikram, 2016. "Fractional matching markets," Games and Economic Behavior, Elsevier, vol. 100(C), pages 321-336.
    18. repec:rss:jnljee:v3i1p5 is not listed on IDEAS
    19. Cornet, Bernard & Topuzu, Mihaela & Yildiz, Aysegul, 2003. "Equilibrium theory with a measure space of possibly satiated consumers," Journal of Mathematical Economics, Elsevier, vol. 39(3-4), pages 175-196, June.
    20. repec:spr:etbull:v:5:y:2017:i:2:d:10.1007_s40505-017-0119-2 is not listed on IDEAS

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cor:louvco:1984033. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS). General contact details of provider: http://edirc.repec.org/data/coreebe.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.